Doctor insights on:
Novorapid Allergy Drugs
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Tricky: Medication reactions can be tricky as the type of reaction can be intolerance vs allergic. Avoidance is the best treatment for a drug allergy and using a suitable alternative. In a life threatening circumstance, desensitization by an allergist in the hospital is an option. Sometimes drug allergy can resolve over time such as penicillin. An allergist can assist in a good long term plan. ...Read more
See an allergist: You will need to see an allergist. They will determine if you are truly allergic. If you are an you need the medication there are protocols that can be used to desensitize you. Most of the time this is not necessary as alternative agents are usually available. ...Read more
Great question!: We don't know "why" people develop drug allergies, as there are many potential causes. Frequent exposure or prolonged use is one trigger - and this is seen with certain types of chemotherapy. Many factors, including genetic risks, other medications, and propensity for allergy probably play a role as well. ...Read more
I have allergy from the medicine that content zole drug how can I can get rid from this type of allergy ?
Is it allergic?: First you will have to determine whether your reaction is an allergy or an intolerance. As for a true drug allergy, many tends to fade away after a few years although sulfa allergy tends to linger forever. You will need to see an allergist to guide you through this ...Read moreSee 1 more doctor answer
If you're allergic to a drug have a drug allergy can you outgrow it as you get older for instance i'm allergic to phenobarbital?
Maybe: There are some allergies that resolve as you grow older. For instance some people can get improvement in their response to certain medications as they get older, or further away from the initial exposure. This may be due to a calming of the inflammatory response as you age. However, if you were my patient i would not give you a medication that you were allergic to as the risk is too high. ...Read more
I have countless drug, food and seasonal allergies even though my insurance won't cover allergy shots is it practical to consider them?
Much more than U ask: There are 4 different types of medication allergy and also there are side effect reactions. Type 1- allergic type. Hives, itching, sneezing, wheezing and shock are different forms of this allergy.Type 2-complement related angioedema, swelling type 3 is immune complexes. That is clumps of antibodies with the drug which clog small capilaries in kidneys, joints, skin type 4 is cell-contact dernatiti. ...Read more
Rash and anaphylaxis: The most common allergic reaction to a drug is a rash. In severe cases this is accompanied by breathing trouble and could even be life-threatening anaphylaxis. Stomach upset is a common side effect and is not likely to be a true allergy. However, it is still important to let your doctor know this. ...Read more
Not common: It is not common to test for drug allergies. The way to determine if you have an allergy is to see what happens when you take a drug. Certain drugs you know you might have an allergy to if you have other allergies like eggs and Propofol (the drug that mj overdosed on). ...Read moreSee 1 more doctor answer
Depends on drug: From immediatly to weeks or months depending on drug the dose and route of administration. ...Read more
It depends: Strictly for allergy you have the antihistamines that are divided into sedating and non-sedating. The sedating are a heterogeneous group, the commonest side effect is sedation. They can also cause dry mouth and constipation. The non-sedating have generally few side effects. The decongestants (pseudoephedrine, phenylephrine) in combinations and alone cause palpitations, restlessness and increase bp. ...Read more
Medicine allergy: Many people also were falsely labeled allergic to penicillins during childhood. Viral infections are the most common cause of rashes in children. If an antibiotic is given 1-2 days before the rash from the virus would start, your parents are told to stop the medicine because of allergy to the medicine. If this sounds familiar, allergy tests are available to clear these medications off your list. ...Read moreSee 1 more doctor answer